# SDR IPXA2025052172440

- Difficulty date: May 8, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support
- Part number: 183U34145
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - FOUND LH OB ELEVATOR IB FWD STIFFER CRACK. (REPLACE) PAPER FINAL CHECK COMPLETED
